# SDR PAZR202401010001

- Difficulty date: January 1, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Filed by: Premier Air Center, LLC, repair station PAZR068H
- Aircraft: N15ZZ
- Make and model: Cessna 525B
- Aircraft serial: 0221
- Aircraft time: 2,221 hours, 1,312 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE FAILURE ON LANDING. REMOVED WHEEL ASSEMBLY P/N: 3-1607-1 (9912561-6), S/N: 1124, AND TRANSPORTED TO ALN ACCESSORY SHOP TO BE EVALUATED/INSPECTED. WHEEL PASSED ALL INSPECTIONS AND NDT.  PERFORMED OVERHAUL, NEW TIRE WAS INSTALLED. NEW TIRE INSTALLED, P/N: 026-618-0, S/N: 3146P00120.
